# SDR DALA2016061404788

- Difficulty date: June 13, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 39,442 hours, 18,229 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR DAMAGED AT STA 1440, STR 5L NEW CLIP LOCATION, REF NR 00245.  COMPLIED WITH STR REPAIR IAW ERA 547247-14, REV ORIGINAL FOR STRINGER 5L, STA 1435.  REF SRM 53-00-03, REPAIR 1. THIS A CATEGORY A REPAIR IN ZONE 1 OF DETAIL V,  SUP:GVI REQUIRED IAW TABLE IV.  REF NR CARD 00245.  UPDATE LOG-CLARIFICATION: ERA 547247-14, REV ORIGINAL IS INCORRECT.  ERA SHOULD READ AS ERA 547248-14, REV A.
